# SDR SIMA200924501

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 15,827 hours, 12,992 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 05270
- Condition: Failed
- Location: Te Flap
- Part time: 15,828 hours, 12,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3924 DURING THE CLIMBOUT THE CREW DISCOVERED FAILURE OF FLAPS.  THE CREW REPORTED THAT THE FLAPS WOULD NOT RETRACT FROM 9 DEGREES.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT VELOCITY SENSOR, AND THE RIGHT FLAP VELOCITY SENSOR AND CONNECTOR.  AIRCRAFT RETURNED TO SERVICE.
